THERMAL SCIENCE

International Scientific Journal

Authors of this Paper

External Links

ON CHAIN RULE IN FRACTIONAL CALCULUS

ABSTRACT
Chain rule plays an important role in fractional calculus. There are many definitions of fractional derivative, and this paper shows that the chain rule is invalid for Jumarie's modification of Riemann-Liouville definition.
KEYWORDS
PAPER SUBMITTED: 2015-12-10
PAPER REVISED: 2016-02-04
PAPER ACCEPTED: 2016-02-05
PUBLISHED ONLINE: 2016-08-13
DOI REFERENCE: https://doi.org/10.2298/TSCI1603803W
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2016, VOLUME 20, ISSUE Issue 3, PAGES [803 - 806]
REFERENCES
  1. Sahoo, S., Saha Ray, S., New Approach to Find Exact Solutions of Time-Fractional K-S Equation, Physica A: Statistical Mechanics and its Applications, 434 (2015), Sep., pp. 240-245
  2. Jumarie, G., Modified Riemann-Liouville Derivative and Fractional Taylor Series of Non-differentiable Functions Further Results, Comput. Math. Appl. 51 (2006), 9-10, pp.1367-1376
  3. He, J.-H., A Tutorial Review on Fractal Spacetime and Fractional Calculus, International Journal of Theoretical Physics, 53 (2014), 11, pp. 3698-3718
  4. Liu, C. S., Counter examples on Jumarie's Two Basic Fractional Calculus Formulae, Communications in Nonlinear Science and Numerical Simulation, 22 (2015), 1-3, pp. 92-94
  5. Tarasov, V. E., On Chain Rule for Fractional Derivatives, Communications in Nonlinear Science and Numerical Simulation 30 (2016), 1-3, pp. 1-4
  6. He, J.-H., et al., Geometrical Explanation of the Fractional Complex Transform and Derivative Chain Rule for Fractional Calculus, Phys. Lett. A, 376 (2012), 4, pp. 257-259
  7. Wu, G. C., et al., Lattice Fractional Diffusion Equation in Terms of a Riesz-Caputo Difference, Physica A,438 (2015), Nov., pp. 335-339
  8. Wu, G. C., et al., Discrete Fractional Diffusion Equation, Nonlinear Dynamics, 80 (2015), 1, pp. 281-286
  9. Liu, F. J., et al., He's Fractional Derivative for Heat Conduction in a Fractal Medium Arising in Silk-Worm Cocoon Hierarchy, Thermal Science, 19 (2015), 4, pp. 1155-1159

© 2022 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence